# SDR SWAA2018022820153

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 48,650 hours, 28,605 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 6557463
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR FITTINGS OUT OF POSITION.  REPOSITIONED FITTING IAW AMM.
